MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN
Catalog Number 08058652190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).Calibration and qc were acceptable.The alarm trace data shows multiple abnormal aspiration, sample short, and abnormal cell blank alarms.The customer used a sample volume of 4.5 ml instead of the recommended 5 ml.No issues were observed on the reaction monitor data.The field service engineer (fse) adjusted the ultrasonic mixer (usm), the sample probe, and the rinse water, basic wash, acid wash, and blank water in the cuvette rinse station.Instrument performance testing was acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for total protein gen.2 (tp2) on a cobas c 503 analytical unit.The initial result was 3.41 g/l.The repeat result was 68.1 g/l.
 
Additional Manufacturer Narrative
The investigation determined that the event was consistent with a combination of preanalytical sample-handling issues and misadjustments to the ultrasonic mixer and rinse levels.The investigation did not identify a product problem.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24619910
Report Number1823260-2026-00950
Device Sequence Number9586304
Product Code CEK
UDI-Device Identifier07613336121528
UDI-Public07613336121528
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08058652190
Device Lot Number88321701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown